Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1989, Volume 30, Number 6, Pages 68–74 (Mi smj4664)  

This article is cited in 1 scientific paper (total in 1 paper)

On the restricted Burnside problem

E. I. Zel'manov


Full text: PDF file (1239 kB)

English version:
Siberian Mathematical Journal, 1989, 30:6, 885–891

Bibliographic databases:

UDC: 512.542.55:512.554.322
Received: 19.01.1989

Citation: E. I. Zel'manov, “On the restricted Burnside problem”, Sibirsk. Mat. Zh., 30:6 (1989), 68–74; Siberian Math. J., 30:6 (1989), 885–891

Citation in format AMSBIB
\Bibitem{Zel89}
\by E.~I.~Zel'manov
\paper On the restricted Burnside problem
\jour Sibirsk. Mat. Zh.
\yr 1989
\vol 30
\issue 6
\pages 68--74
\mathnet{http://mi.mathnet.ru/smj4664}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1043434}
\zmath{https://zbmath.org/?q=an:0706.17008}
\transl
\jour Siberian Math. J.
\yr 1989
\vol 30
\issue 6
\pages 885--891
\crossref{https://doi.org/10.1007/BF00970910}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1989EB27200007}


Linking options:
  • http://mi.mathnet.ru/eng/smj4664
  • http://mi.mathnet.ru/eng/smj/v30/i6/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Witold Tomaszewski, “The algorithms that recognize Milnor laws and properties of these laws”, Algebra Discrete Math., 17:2 (2014), 308–332  mathnet  mathscinet
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:14
    Full text:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022